# SDR SWIA201436372

- Difficulty date: February 2, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 25,033 hours, 14,934 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT FLOOR BEAM, CRACK AT FS 274.  C-CHECK REPAIRED RT FS 274 COCKPIT FLOOR BEAM IAW REO.
